# SDR RAIA950718

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 5,474 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY.  (M)
